Alert archive / Louisiana / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 54, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Apr 13, 2021, 11:14 AM CDT for 4 parishes in Louisiana. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2021, 11:14 AM CDT (16:14 UTC)
- Expired
- Apr 13, 2021, 11:45 AM CDT
- In force
- 31 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Assumption Parish, LA, Lafourche Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 11:24 AM CDT | HAIL 1 | 2 N Thibodaux, LA | PUBLIC REPORTS QUARTER SIZED HAIL IN CHACKBAY NEAR THIBODAUX IN LAFOURCHE PARISH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 4.2 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1989 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
657
WUUS54 KLIX 131614
SVRLIX
LAC007-057-093-095-131645-
/O.NEW.KLIX.SV.W.0054.210413T1614Z-210413T1645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
1114 AM CDT Tue Apr 13 2021
The National Weather Service in New Orleans has issued a
* Severe Thunderstorm Warning for...
Southwestern St. John The Baptist Parish in southeastern
Louisiana...
St. James Parish in southeastern Louisiana...
Northwestern Lafourche Parish in southeastern Louisiana...
East central Assumption Parish in southeastern Louisiana...
* Until 1145 AM CDT.
* At 1114 AM CDT, a severe thunderstorm was located over
Labadieville, or 7 miles northwest of Thibodaux, moving northeast
at 35 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Thibodaux, Gramercy, Lutcher, Wallace, Supreme, South Vacherie,
Chackbay, Convent, North Vacherie, Labadieville, Garyville and
Edgard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in New Orleans.
&&
LAT...LON 2987 9104 3014 9070 2992 9053 2992 9054
2975 9095
TIME...MOT...LOC 1614Z 236DEG 28KT 2985 9093
HAIL...1.25IN
WIND...60MPH
$$
PG1 follow-up statement
627
WWUS54 KLIX 131629
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1129 AM CDT Tue Apr 13 2021
LAC007-131638-
/O.CAN.KLIX.SV.W.0054.000000T0000Z-210413T1645Z/
Assumption LA-
1129 AM CDT Tue Apr 13 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ASSUMPTION PARISH
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2982 9093 2987 9091 2988 9089 2993 9089
2994 9092 2996 9093 3014 9070 2992 9053
2975 9095 2977 9097
TIME...MOT...LOC 1628Z 236DEG 28KT 2990 9084
$$
LAC057-093-095-131645-
/O.CON.KLIX.SV.W.0054.000000T0000Z-210413T1645Z/
St. John The Baptist LA-St. James LA-Lafourche LA-
1129 AM CDT Tue Apr 13 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT
FOR SOUTHWESTERN ST. JOHN THE BAPTIST...ST. JAMES AND NORTHWESTERN
LAFOURCHE PARISHES...
At 1128 AM CDT, a severe thunderstorm was located near Chackbay, or 7
miles north of Thibodaux, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Thibodaux, Gramercy, Lutcher, Wallace, South Vacherie, Chackbay,
Convent, North Vacherie, Garyville and Edgard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
New Orleans.
&&
LAT...LON 2982 9093 2987 9091 2988 9089 2993 9089
2994 9092 2996 9093 3014 9070 2992 9053
2975 9095 2977 9097
TIME...MOT...LOC 1628Z 236DEG 28KT 2990 9084
HAIL...1.25IN
WIND...60MPH
$$
PGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 10:38 AM CDT, 36 minutes earlier.
Area forecast discussion, Apr 13, 10:38 AM CDT, 36 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1038 AM CDT Tue Apr 13 2021
.MORNING UPDATE...
Morning convection (pulse-type storms) has been firing up over
the western portion of the area, mainly east of I-55 so far. The
area for the best convection and strong storm development will be
in the south and eastern parts of our area currently. However,
short term models are indicating this area of favorable
development will shift eastward throughout the day today. And as
it shifts eastward, it could develop more storms along the
boundary/line that is expected to develop, looking at the models
and CAMs guidance. These storms would provide favorable storm
motion and orientation for development to continue through the
afternoon hours. And then by evening, if the storms form up into a
line, they could accelerate off the coast. If they do not form up
into a line, some of the storms could linger along the coastal
areas into the early evening hours. The main threats from these
storms will be large hail and gusty winds. Conditions do not look
overly favorable for tornadoes, but an isolated spin up tornado
cannot be ruled out. MSW
&&
.PREV DISCUSSION... /issued 440 AM CDT Tue Apr 13 2021/
SHORT TERM (Today through Thursday Night)... A warm front currently
located just offshore of SE LA comes ashore in Cameron Parish and
into SE TX where it is attached to a cold front moving SE near
Dallas to San Antonio. It is this confluence that will move into a
much more favorable dynamic field as it approaches the western
periphery of our area. We should see sh/ts break out rapidly later
this morning near the Lake Charles area or just east of there then
move north and finally ride east along the already stalled warm
front as the cold front stalls. This strong to severe complex of TS
should follow this boundary east and SE where it should be near or
over Baton Rouge to New Orleans later this morning and afternoon.
The stalled warm front will give some extra help to support the
number of cells for a long distance but also help them pulse to
severe and back down again several times. Other cells outside this
area will act a lot like this. Dry air aloft to the north of the
boundary will entrain and help cause strong/damaging winds, large
hail and since it is riding the boundary where coverging winds
exist, isolated tornadoes can not be ruled out. These thunderstorms
will have very heavy rainfall as well and could drop high precip
totals in a short time. A Flash Flood Watch will be issued for much
of the area for this reason along with the already saturated soils
but rainfall won't be continuous and will be able to drain a bit
overnight but the watch is continued since heavy rainfall will be a
possibility Wed and through noon Thursday. Rainfall totals could be
3 to 5 inches with isolated higher amounts through noon Thursday. A
cold front approaches and could drive the heavy rain producing
environment offshore but we will have to watch where this front
decides to stall since it will become the next focus for sh/ts to
develop and move over the same areas, just hope its the gulf.
LONG TERM (Thursday through Tuesday)...
The biggest focus for this weekend is going to be more heavy rain
potential for the area. Precipitable water values still remain
relatively high around 1.5 to 2 inches with southerly winds for this
weekend, so the biggest forecast issue will be the location of the
frontal boundary from earlier this week. Currently, most guidance
has it offshore, but it wouldn't take too much for it to be a bit
more northward to be right on the coast and bringing additional
heavy rain this weekend. Peeking into next week, A shortwave swings
down from the upper midwest towards the Tennessee Valley and high
pressure then builds in from the west starting late Monday into
Tuesday, which should help dry out the area some. -BL
AVIATION...Conditions will begin to worsen through the morning and
most terminals should have cigs drop to OVC015 through the morning
hours. The Miss gulf coast should remain VFR through much of today
but all terminals will have these cigs or lower by tonight. Sites
west of the Pearl River will have TSRA at one or two times during
the day today. Chances are highest for IFR or LIFR conditions due
to +TSRA at BTR and MSY with the possibility of strong winds and
hail around noon and after.
MARINE...
A warm front near the coast will move inland this morning west of
the river while stretching SE over the gulf waters east of the
river. This will help keep winds from southerly direction most of
the time through Wednesday then shift to SW early Thursday and then
from the north and east later in the day if a slowing front is
capable of moving into the gulf. A stronger cold front should move
through by the weekend to clean all the messy weather that came
before it. Winds on the back side of this front should be around 20-
25kt from the N.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 61 74 56 / 80 60 100 60
BTR 78 65 77 60 / 100 60 100 60
ASD 80 63 78 61 / 80 50 90 60
MSY 80 68 80 65 / 90 50 90 60
GPT 78 64 76 61 / 40 40 90 60
PQL 80 63 76 60 / 30 40 90 60
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Flash Flood Watch through Thursday morning for LAZ034>037-039-
046>050-056>061-063>072-075>078.
GM...Flash Flood Watch through Thursday morning for GMZ530.
MS...Flash Flood Watch through Thursday morning for MSZ068>071-077-
080.
Flash Flood Watch from late tonight through Thursday morning for
MSZ081-082.
GM...&&In the hours before
Special weather statement, Apr 13, 10:35 AM CDT, 39 minutes before
Special Weather Statement National Weather Service New Orleans LA 1035 AM CDT Tue Apr 13 2021 LAZ034>037-047-048-050-MSZ068-069-131630- Livingston-St. Helena-East Feliciana-Pointe Coupee-West Baton Rouge-East Baton Rouge-West Feliciana-Wilkinson-Amite- 1035 AM CDT Tue Apr 13 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WEST BATON ROUGE...ST. HELENA...WEST FELICIANA...EAST CENTRAL POINTE COUPEE... NORTHWESTERN LIVINGSTON...EAST FELICIANA AND EAST BATON ROUGE PARISHES...SOUTHEASTERN WILKINSON AND WESTERN AMITE COUNTIES... At 1035 AM CDT, radar indicated strong thunderstorms were located along a line extending from near Wakefield to Port Allen. Movement was northeast at 35 mph. Winds in excess of 30 mph and nickel size hail are possible with these storms. Locations impacted include... Baton Rouge, Zachary, Baker, Denham Springs, Port Allen, New Roads, Jackson, St. Francisville, Clinton, Liberty, Greensburg, Brusly, Centreville, Slaughter, Gloster, Wilson, Norwood, Montpelier, Wakefield and Spillman. Torrential rainfall is also occurring with these storms, and may cause localized flooding. Do not drive your vehicle through flooded roadways. These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in New Orleans. LAT...LON 3067 9057 3035 9124 3089 9152 3135 9091 TIME...MOT...LOC 1535Z 234DEG 28KT 3086 9143 3045 9122 PG
Special weather statement, Apr 13, 10:43 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1043 AM CDT Tue Apr 13 2021
MSZ069-131645-
Amite-
1043 AM CDT Tue Apr 13 2021
...A STRONG THUNDERSTORM WILL AFFECT EASTERN AMITE COUNTY...
At 1043 AM CDT, a strong thunderstorm was located near Liberty,
moving northeast at 10 mph.
Penny size hail is possible with this storm.
Locations impacted include...
Liberty.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3127 9054 3109 9055 3100 9076 3100 9081
3113 9092 3135 9062 3135 9060
TIME...MOT...LOC 1543Z 237DEG 10KT 3110 9079
PGLocal storm report, Apr 13, 10:48 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1048 AM CDT TUE APR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM HAIL 5 S SORRENTO 30.12N 90.87W
04/13/2021 E1.00 INCH ST. JAMES LA PUBLIC
PUBLIC REPORTS QUARTER-SIZED HAIL ALONG HWY 70 IN NW ST.
JAMES PARISH NEAR MOTIVA/SHELL FACILITY.
&&
MEGANWILSpecial weather statement, Apr 13, 10:59 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
1059 AM CDT Tue Apr 13 2021
LAZ037-046>050-057-058-072-131645-
Livingston-Iberville-Ascension-St. Helena-Southern Tangipahoa-St.
John The Baptist-West Baton Rouge-St. James-East Baton Rouge-
1059 AM CDT Tue Apr 13 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ST. JOHN
THE BAPTIST...ASCENSION...NORTHEASTERN ST. JAMES...SOUTHEASTERN WEST
BATON ROUGE...SOUTHWESTERN ST. HELENA...LIVINGSTON...EAST CENTRAL
IBERVILLE...SOUTHERN TANGIPAHOA AND EASTERN EAST BATON ROUGE
PARISHES...
At 1059 AM CDT, radar indicated strong thunderstorms were located
along a line extending from Gardere to near Geismar to 7 miles south
of Whitehall. Movement was northeast at 25 mph.
Winds in excess of 30 mph and penny size hail are possible with these
storms.
Locations impacted include...
Baton Rouge, Denham Springs, Gonzales, Port Allen, Oak Hills Place,
St. Gabriel, Ponchatoula, Walker, Addis, Brusly, Livingston,
Sorrento, French Settlement, Port Vincent, Springfield, Westminster,
Geismar, Watson, Shenandoah and Greenwell Spring.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in New Orleans.
LAT...LON 3072 9091 3072 9087 3050 9067 3042 9024
3036 9024 3032 9028 3024 9043 3028 9040
3032 9042 3034 9047 3030 9056 3026 9059
3022 9057 3020 9060 3017 9057 3012 9065
3020 9110 3038 9127
TIME...MOT...LOC 1559Z 231DEG 22KT 3037 9116 3025 9104 3018 9067
PGLocal storm report, Apr 13, 11:04 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1104 AM CDT TUE APR 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL 1 N BAKER 30.60N 91.16W
04/13/2021 E0.75 INCH EAST BATON ROUGE LA PUBLIC
PUBLIC REPORTS PENNY-SIZED HAIL IN BAKER, LA IN EAST
BATON ROUGE.
&&
MEGANWILSpecial weather statement, Apr 13, 11:11 AM CDT, 3 minutes before
Special Weather Statement National Weather Service New Orleans LA 1111 AM CDT Tue Apr 13 2021 LAZ059-065-066-131700- Lower Terrebonne-Upper Terrebonne-Upper Lafourche- 1111 AM CDT Tue Apr 13 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TERREBONNE AND NORTHWESTERN LAFOURCHE PARISHES... At 1111 AM CDT, a strong thunderstorm was located 11 miles south of Amelia, or 15 miles southeast of Morgan City, moving northeast at 30 mph. Winds in excess of 30 mph and half inch hail are possible with this storm. Locations impacted include... Houma, Thibodaux, Schriever, Gray and Bayou Cane. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They can relay your report to the National Weather Service office in New Orleans. LAT...LON 2937 9108 2950 9122 2985 9086 2964 9063 TIME...MOT...LOC 1611Z 225DEG 25KT 2950 9109 PG
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 4:14 AM CDT | Flash Flood Watch | LIX | Assumption, East Baton Rouge, East Feliciana, Iberville, Orleans, Pointe Coupee and 9 more | 5 days |
| Apr 13, 9:18 AM CDT | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Feliciana | 21 min |
| Apr 13, 9:38 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville | 13 min |
| Apr 13, 9:47 AM CDT | Special Weather Statement | LIX | West Baton Rouge | 43 min |
| Apr 13, 9:56 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Iberville, Livingston, Saint James | 19 min |
| Apr 13, 10:13 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Iberville, Pointe Coupee, West Baton Rouge, West Feliciana | 17 min |
| Apr 13, 10:26 AM CDT | Special Weather Statement | LIX | Ascension | 34 min |
| Apr 13, 10:32 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, Livingston, Saint James, Saint John the Baptist | 28 min |
| Apr 13, 10:33 AM CDT | Severe Thunderstorm Warning | LIX | Ascension, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 27 min |
| Apr 13, 10:35 AM CDT | Special Weather Statement | LIX | East Baton Rouge, East Feliciana, Saint Helena, West Feliciana | 55 min |
| Apr 13, 10:49 AM CDT | Severe Thunderstorm Warning | LIX | Assumption | 26 min |
| Apr 13, 10:59 AM CDT | Special Weather Statement | LIX | Ascension, East Baton Rouge, Livingston | 46 min |
| Apr 13, 11:11 AM CDT | Special Weather Statement | LIX | Terrebonne | 49 min |
| Apr 13, 11:18 AM CDT | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa | 27 min |
| Apr 13, 11:41 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Saint James, Saint John the Baptist | 15 min |
| Apr 13, 11:45 AM CDT | Severe Thunderstorm Warning | LIX | Livingston, Saint Helena, Saint Tammany, Tangipahoa, Washington | 30 min |
| Apr 13, 11:49 AM CDT | Special Weather Statement | LIX | Livingston | 26 min |
| Apr 13, 11:53 AM CDT | Special Weather Statement | LIX | Ascension | 37 min |
| Apr 13, 11:54 AM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Terrebonne | 36 min |
| Apr 13, 12:05 PM CDT | Special Weather Statement | LIX | Jefferson | 55 min |
| Apr 13, 12:08 PM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 13, 12:14 PM CDT | Severe Thunderstorm Warning | LIX | Saint Tammany, Tangipahoa | 14 min |
| Apr 13, 12:23 PM CDT | Special Marine Warning | LIX | 52 min | |
| Apr 13, 12:27 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles | 11 min |
| Apr 13, 12:31 PM CDT | Special Weather Statement | LIX | Saint James, Saint John the Baptist | 59 min |
| Apr 13, 1:02 PM CDT | Special Weather Statement | LIX | Terrebonne | 43 min |
| Apr 13, 1:14 PM CDT | Special Weather Statement | LIX | Jefferson, Lafourche | 31 min |
| Apr 13, 1:21 PM CDT | Areal Flood Advisory | LIX | Ascension | 114 min |
| Apr 13, 1:29 PM CDT | Special Marine Warning | LIX | 61 min | |
| Apr 13, 1:40 PM CDT | Special Weather Statement | LIX | Saint Charles | 35 min |
| Apr 13, 1:44 PM CDT | Severe Thunderstorm Warning | LIX | Lafourche, Saint Charles, Terrebonne | 31 min |
| Apr 13, 1:54 PM CDT | Flash Flood Warning | LIX | Jefferson | 111 min |
| Apr 13, 2:07 PM CDT | Flash Flood Warning | LIX | Saint Charles | 83 min |
| Apr 13, 2:14 PM CDT | Special Weather Statement | LIX | Lafourche, Saint Charles | 61 min |
| Apr 13, 2:17 PM CDT | Special Weather Statement | LIX | Jefferson | 28 min |
| Apr 13, 2:22 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson, Lafourche | 38 min |
| Apr 13, 2:27 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 13, 2:48 PM CDT | Special Weather Statement | LIX | Jefferson, Lafourche, Plaquemines, Terrebonne | 57 min |
| Apr 13, 2:57 PM CDT | Special Marine Warning | LIX | 63 min | |
| Apr 13, 3:30 PM CDT | Small Craft Advisory | LIX | 3 hr | |
| Apr 13, 3:45 PM CDT | Severe Thunderstorm Warning | LIX | Jefferson | 15 min |
| Apr 13, 3:58 PM CDT | Special Marine Warning | LIX | 62 min | |
| Apr 13, 4:30 PM CDT | Special Marine Warning | LIX | 90 min | |
| Apr 13, 4:42 PM CDT | Special Marine Warning | LIX | 93 min | |
| Apr 13, 5:05 PM CDT | Special Marine Warning | LIX | 55 min | |
| Apr 13, 5:58 PM CDT | Special Marine Warning | LIX | 70 min | |
| Apr 13, 6:01 PM CDT | Special Marine Warning | LIX | 89 min | |
| Apr 13, 6:07 PM CDT | Special Marine Warning | LIX | 67 min | |
| Apr 13, 6:12 PM CDT | Special Marine Warning | LIX | 65 min | |
| Apr 13, 6:17 PM CDT | Wind Advisory | LIX | Assumption, Orleans, Saint Bernard, Saint James, Saint John the Baptist, Saint Tammany | 6 hr |
| Apr 13, 6:26 PM CDT | Special Weather Statement | LIX | Livingston | 34 min |
| Apr 13, 6:27 PM CDT | Special Weather Statement | LIX | Saint James | 33 min |
| Apr 13, 6:44 PM CDT | Special Weather Statement | LIX | Assumption | 46 min |
| Apr 13, 6:56 PM CDT | Gale Warning | LIX | 9 hr | |
| Apr 13, 6:56 PM CDT | Small Craft Advisory | LIX | 33 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.